Journal article icon

Journal article

MAGNETIC-STRUCTURE OF NONSTOICHIOMETRIC FERROUS OXIDE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/12/2/021

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
12
Issue:
2
Pages:
337-345
Publication date:
1979-01-01
DOI:
ISSN:
0022-3719
Source identifiers:
41680
Pubs id:
pubs:41680
UUID:
uuid:8942674f-2465-4025-bbcc-8d395574ca4e
Local pid:
pubs:41680
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP